• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Hello ... medication and weight gain?

#1
Hi there,

I'm new here, just starting today and haven't decided yet what diet will work for me ... have done SW in the past with really great results but am on medication that has two fabulous side effects; weight gain and increased appetite! I needed to lose weight before that but have put on about two and a half stone in the past year so now even more than ever.

Am not working at the moment as just finished a contract job so planning on making the most of the time between jobs to get some much needed exercise - started with a 5 mile walk yesterday and think it's also time to dust off the exercise bike for rainy days!

I have decided to just kick things off with some sensible eating but if anyone else has found anything particularly helpful when they've also been on medication with the same type of side effects would be great to know.

Also, I'm on a tight budget due to being out of work so I'm hoping I can make this work with lots of veg and lentils!

Thanks, B
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
hi and welcome I have had similar problems medication and reduced mobility but try going back on plan I also followed SW and have recently rejoined. so good luck x
 
#3
Thanks Sharon, I think I may give SW a go ... was clearing out some old clothes earlier and found a skirt I wore when I first met my husband 10 years ago and I think it would fit one of my things better now! ;) All good motivation though and have spent a lot of time reading on here today, lots of inspiration to get me going too, fingers crossed!!
 
#4
I found this site totally by accident searching for a recipe I had lost but the Slimming World section has loads of support and recipes I hadnt seen before good luck
 


Similar threads